Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 346, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 15, 2020, 8:28 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2020, 8:28 PM CDT (01:28 UTC)
- Expired
- Aug 15, 2020, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 8:48 PM CDT | TSTM WND GST 73 | Avant, OK | SPOTTER REPORTED A MEASURED WIND GUST OF 73MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2432 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348
WUUS54 KTSA 160128
SVRTSA
OKC105-113-131-143-147-160215-
/O.NEW.KTSA.SV.W.0346.200816T0128Z-200816T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
828 PM CDT Sat Aug 15 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Rogers County in northeastern Oklahoma...
East central Osage County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Southwestern Nowata County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 915 PM CDT.
* At 828 PM CDT, a severe thunderstorm was located 5 miles northeast
of Ramona, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Bartlesville... Nowata...
Skiatook... Collinsville...
Oologah... Ramona...
Ochelata... Avant...
Talala... Vera...
Watova... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3669 9562 3632 9576 3639 9615 3674 9602
TIME...MOT...LOC 0128Z 009DEG 14KT 3659 9588
HAIL...1.00IN
WIND...60MPH
$$
Snider4 follow-up statements
846
WWUS54 KTSA 160135
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
835 PM CDT Sat Aug 15 2020
OKC105-113-131-143-147-160215-
/O.CON.KTSA.SV.W.0346.000000T0000Z-200816T0215Z/
Rogers OK-Osage OK-Washington OK-Nowata OK-Tulsa OK-
835 PM CDT Sat Aug 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN ROGERS...EAST CENTRAL OSAGE...SOUTHERN WASHINGTON...
SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES...
At 835 PM CDT, a severe thunderstorm was located 3 miles northeast
of Ramona, moving south at 15 mph. Trained weather spotters at 827
PM reported quarter size hail 3 miles east of Ochelata.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Bartlesville... Nowata...
Skiatook... Collinsville...
Oologah... Ramona...
Ochelata... Avant...
Talala... Vera...
Watova... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3669 9562 3632 9576 3639 9615 3674 9602
TIME...MOT...LOC 0135Z 009DEG 14KT 3656 9589
HAIL...1.25IN
WIND...60MPH
$$
Snider488
WWUS54 KTSA 160144
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
844 PM CDT Sat Aug 15 2020
OKC105-160154-
/O.CAN.KTSA.SV.W.0346.000000T0000Z-200816T0215Z/
Nowata OK-
844 PM CDT Sat Aug 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NOWATA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3663 9581 3660 9581 3660 9566 3632 9576
3639 9615 3667 9604
TIME...MOT...LOC 0144Z 009DEG 14KT 3652 9590
$$
OKC113-131-143-147-160215-
/O.CON.KTSA.SV.W.0346.000000T0000Z-200816T0215Z/
Rogers OK-Osage OK-Washington OK-Tulsa OK-
844 PM CDT Sat Aug 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN ROGERS...EAST CENTRAL OSAGE...SOUTHERN WASHINGTON
AND NORTHEASTERN TULSA COUNTIES...
At 844 PM CDT, a severe thunderstorm was located over Ramona, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Skiatook... Collinsville...
Oologah... Ramona...
Ochelata... Avant...
Talala... Vera...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3663 9581 3660 9581 3660 9566 3632 9576
3639 9615 3667 9604
TIME...MOT...LOC 0144Z 009DEG 14KT 3652 9590
HAIL...1.00IN
WIND...60MPH
$$
Snider928
WWUS54 KTSA 160159
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
859 PM CDT Sat Aug 15 2020
OKC113-131-143-147-160215-
/O.CON.KTSA.SV.W.0346.000000T0000Z-200816T0215Z/
Rogers OK-Osage OK-Washington OK-Tulsa OK-
859 PM CDT Sat Aug 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN ROGERS...EAST CENTRAL OSAGE...SOUTHERN WASHINGTON
AND NORTHEASTERN TULSA COUNTIES...
At 858 PM CDT, a severe thunderstorm was located 4 miles north of
Skiatook, moving south at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Skiatook... Collinsville...
Oologah... Ramona...
Ochelata... Avant...
Talala... Vera...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3657 9582 3654 9568 3632 9576 3639 9615
3662 9606
TIME...MOT...LOC 0158Z 015DEG 19KT 3643 9600
HAIL...1.50IN
WIND...60MPH
$$
Snider821
WWUS54 KTSA 160213
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
913 PM CDT Sat Aug 15 2020
OKC113-131-143-147-160222-
/O.EXP.KTSA.SV.W.0346.000000T0000Z-200816T0215Z/
Rogers OK-Osage OK-Washington OK-Tulsa OK-
913 PM CDT Sat Aug 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA COUNTIES
WILL EXPIRE AT 915 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3657 9582 3654 9568 3632 9576 3639 9615
3662 9606
TIME...MOT...LOC 0212Z 009DEG 14KT 3638 9601
$$
SniderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:25 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 15, 6:25 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
625 PM CDT Sat Aug 15 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail through the forecast period. The
chance of thunderstorms affecting any of the TAF sites this
evening is too low to include in the forecast.
&&
.PREV DISCUSSION... /Issued 208 PM CDT Sat Aug 15 2020/
DISCUSSION...
Heat indices have once again become an issue this afternoon. A
excessive heat warning was issued earlier for Pushmataha/Choctaw
counties given values will likely climb into the 110-112 degree
range. Elsewhere, 105 degrees expected across the remainder of
eastern Oklahoma and west-central Arkansas.
Another concern for this afternoon will be potential for severe
thunderstorm development across far northeast Oklahoma and
northwest Arkansas. Very unstable conditions have develop across
aforementioned area with MLCAPES around 2500 J/kg and little
remaining CIN. Secondary outflow boundary approaching area from
the north, coupled with peak heating, could allow for a few
severe storms. Although deep layer shear remains marginal (20-25
knots), quarter size hail and damaging downburst winds will be
possible with any storms that develop. Any thunderstorm activity
will likely dissipate by mid evening with the loss of heating.
Better news concerning the heat on Sunday (for most areas) as
cold front pushes through the area. The drier air may not filter
into far southeast Oklahoma Sunday afternoon and heat indices
could again approach advisory criteria, but for now will hold off
on any headlines.
Drier/cooler conditions still expected for much of the upcoming
work week as upper trough persists across the eastern CONUS due to
strong blocking high off the Atlantic coast. Southerly winds will
develop by late week with a slow warming trend into next weekend.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ054>076.
Excessive Heat Warning until 8 PM CDT this evening for OKZ049-
053.
AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.
&&
AVIATION.....05Hazardous weather outlook, Aug 15, 4:44 PM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sat Aug 15 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sat Aug 15 2020
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA... Far Northeast Oklahoma and far Northwest Arkansas.
ONSET... Ongoing.
DANGEROUS HEAT.
RISK...Elevated.
AREA... Eastern Oklahoma and northwestern Arkansas.
ONSET... Ongoing.
DISCUSSION...
Strong to severe storms were located across far southeast Kansas
and far southwest Missouri. These storms will continue to move
southward into our areas through the afternoon and early evening
hours. The main threats with these storms include hail up to ping
pong ball size and damaging wind gusts. Locally heavy rainfall
will also be a concern with these thunderstorms.
Heat indices over 105 continue across a large portions of eastern
Oklahoma and northwestern Arkansas at this time with some
locations over 110 at this time. The aforementioned thunderstorms
will provide relief from the heat sooner for some locations as
compared to others. Heat indices over 100 will continue through
about 8PM tonight as temperatures cool.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY THROUGH FRIDAY...No Hazards.
EXTENDED DISCUSSION...
A cold front will move through the region on Sunday, bringing
drier and slightly cooler air. There is a slim chance of a
shower or storm Sunday night near the Red River, but otherwise,
expect dry weather for most of next week. Temperatures should be
a few degrees below normal through the end of the week.
weather.gov/tulsa contains additional information.
SniderIn the hours before
Local storm report, Aug 15, 7:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
723 PM CDT SAT AUG 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 NW VINITA 36.69N 95.22W
08/15/2020 E2.75 INCH CRAIG OK PUBLIC
REPORT RELAYED BY NWS EMPLOYEE.
&&
SNIDERSpecial weather statement, Aug 15, 7:29 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
729 PM CDT Sat Aug 15 2020
OKZ054>056-160100-
Osage OK-Nowata OK-Washington OK-
729 PM CDT Sat Aug 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...CENTRAL
WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES UNTIL 800 PM CDT...
At 729 PM CDT, a strong thunderstorm was located 6 miles west of
Delaware, moving south at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Nowata...
Dewey... Copan...
Ochelata... Delaware...
Lenapah... Bartlesville Municipal Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3686 9556 3660 9569 3660 9581 3658 9581
3662 9610 3691 9598
TIME...MOT...LOC 0029Z 009DEG 17KT 3674 9576
SniderSpecial weather statement, Aug 15, 7:31 PM CDT, 57 minutes before
Special Weather Statement National Weather Service Tulsa OK 731 PM CDT Sat Aug 15 2020 OKZ056-057-160100- Craig OK-Nowata OK- 731 PM CDT Sat Aug 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG AND EAST CENTRAL NOWATA COUNTIES UNTIL 800 PM CDT... At 731 PM CDT, a strong thunderstorm was located 14 miles south of Edna, moving southeast at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Centralia... Centrailia... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3691 9550 3697 9537 3680 9519 3673 9536 TIME...MOT...LOC 0031Z 326DEG 15KT 3685 9536 Snider
Special weather statement, Aug 15, 7:38 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
738 PM CDT Sat Aug 15 2020
OKZ057-062-160100-
Craig OK-Mayes OK-
738 PM CDT Sat Aug 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CRAIG AND
NORTHEASTERN MAYES COUNTIES UNTIL 800 PM CDT...
At 737 PM CDT, a strong thunderstorm was located over Big Cabin,
moving south at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Adair... Big Cabin...
Pensacola...
This includes Interstate 44 between mile markers 268 and 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3659 9510 3642 9509 3647 9538 3651 9537
3651 9533 3661 9533
TIME...MOT...LOC 0037Z 009DEG 8KT 3654 9523
SniderSpecial weather statement, Aug 15, 7:56 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Tulsa OK 756 PM CDT Sat Aug 15 2020 OKZ057-160130- Craig OK- 756 PM CDT Sat Aug 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAIG COUNTY UNTIL 830 PM CDT... At 756 PM CDT, a strong thunderstorm was located 11 miles north of White Oak, moving southeast at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Vinita... White Oak... Hollow... Centralia... Centrailia... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3686 9543 3691 9529 3669 9505 3658 9526 TIME...MOT...LOC 0056Z 322DEG 24KT 3679 9529 Snider
Special weather statement, Aug 15, 8:25 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
825 PM CDT Sat Aug 15 2020
OKZ061-160200-
Rogers OK-
825 PM CDT Sat Aug 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS COUNTY UNTIL 900
PM CDT...
At 825 PM CDT, a strong thunderstorm was located 5 miles northwest of
Foyil, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Claremore... Oologah...
Foyil... Talala...
Bushyhead...
This includes Interstate 44 between mile markers 253 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3651 9543 3633 9543 3630 9544 3637 9577
3656 9571
TIME...MOT...LOC 0125Z 009DEG 15KT 3647 9561
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 44 min |
| Aug 15, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 49 min |
| Aug 15, 7:29 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 31 min |
| Aug 15, 7:31 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Aug 15, 7:38 PM CDT | Special Weather Statement | TSA | Mayes | 22 min |
| Aug 15, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 43 min |
| Aug 15, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 36 min |
| Aug 15, 7:56 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Aug 15, 8:25 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| Aug 15, 8:40 PM CDT | Special Weather Statement | TSA | Osage | 50 min |
| Aug 15, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| Aug 15, 9:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 11 min |
| Aug 15, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 10 min |
| Aug 15, 9:32 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Aug 16, 3:24 AM CDT | Heat Advisory | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 16 hr |
| Aug 16, 1:40 PM CDT | Excessive Heat Warning | TSA | Choctaw, Pushmataha | 5 hr |
| Aug 16, 4:42 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.